Self-adjoint operators in an orthogonal sum of Hilbert spaces
Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 512-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_3_a12,
author = {A. V. Strauss},
title = {Self-adjoint operators in an orthogonal sum of {Hilbert} spaces},
journal = {Doklady Akademii Nauk},
pages = {512--515},
year = {1962},
volume = {144},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a12/}
}
A. V. Strauss. Self-adjoint operators in an orthogonal sum of Hilbert spaces. Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 512-515. http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a12/